Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pregnant. Have vaginal discharge. Is this normal?

hey samuel , i am 4 months pregnant & i have little bit vaginal discharge its not that much so i discuss this with my gynae doctor..she prescribe me clingen v3 insert in my my vagina for 3 days ..i insert it yeterday ..then the whole night little little white liquid its coming from vagina..i just want to know is this normal after taking this medicine or should i stop it now taking it ? please help
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
The physiological vaginal discharge can be seen during pregnancy.
Compared with normal discharge this can occur in little bit higher quantity. But there should not be any odor or associated symptoms like itching etc. to consider it as physiological.
The white liquid you noticed could be from the vaginal tablet you used.
So no need to worry about it. Better to complete the remaining two tablets also.
Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor